Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 192, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 25, 2004, 1:15 PM CDT for Mercer County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2004, 1:15 PM CDT (18:15 UTC)
- Expired
- Aug 25, 2004, 2:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Mercer County, MO
The radar
The Des Moines radar (KDMX), 135 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 1:15 PM CDT | HAIL 1 | Saline, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 8:50 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Aug 25, 12:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 251815 SVREAX MOC129-251900- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 116 PM CDT WED AUG 25 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MERCER COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 200 PM CDT * AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 4 MILES WEST OF SALINE...OR ABOUT 9 MILES SOUTHEAST OF LAMONI...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MERCER BY 125 PM CDT. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 4049 9339 4047 9376 4058 9386 4058 9339 $$ 27
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:40 AM CDT, 10 hours 35 minutes earlier.
Area forecast discussion, Aug 25, 2:40 AM CDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA TIMING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 240 AM CDT WED AUG 25 2004 .DISCUSSION... LONGWAVE TROUGH ACROSS WESTERN CONUS WITH SEVERAL EMBEDDED SHORTWAVE FEATURES ROTATING THROUGH FLOW IS EVIDENT IN EARLY MORNING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS. LEAD SHORTWAVE TROUGH LIFTING INTO GREAT LAKES REGION...WHILE UPSTREAM SHORTWAVE NOTED OVER SOUTHERN ROCKIES...WITH ASSOCIATED 80KT 300MB JET STREAK ACROSS SOUTHERN PLAINS. FURTHER UPSTREAM ADDITIONAL SHORTWAVE APPROACHING PACIFIC NORTHWEST COAST ALONG WITH 140+KT 300MB JET. AHEAD OF SOUTHERN ROCKIES SHORTWAVE...VERY MOIST AIRMASS REMAINS IN PLACE ACROSS CENTRAL PLAINS INTO LOWER MO VALLEY...CHARACTERIZED BY DEW POINTS IN THE UPPER 60S TO LOWER 70S F AND 16 TO 18 C AT THE SURFACE AND 850MB RESPECTIVELY...RESULTING IN PRECIPITATE WATER VALUES GREATER THAN 1.5 INCHES. 00Z TOP SOUNDING ALSO INDICATES 24 HOUR WARMING IN THE 700-800MB LAYER RESULTING IN STRENGTHENING CAPPING INVERSION ACROSS THE REGION. EARLY MORNING RADAR IMAGERY SHOWS MCS PROPAGATING EASTWARD ACROSS NORTHERN MO IN REGION OF 850MB THETA-E ADVECTION/PRESSURE ADVECTION ALONG 305/310K SURFACES ALONG EDGE OF CAPPING INVERSION AND JUST NORTH OF WEAK SURFACE WARM FRONT...WHICH IS LOCATED ALONG THE HIGHWAY 36 CORRIDOR. EXPECT THIS FEATURE TO CONTINUE PROPAGATING EAST SOUTHEAST THROUGH THE EARLY MORNING HOURS...LEAVING WEAK OUTFLOW BOUNDARY ACROSS CWA. SOUTHERN ROCKIES SHORTWAVE PROGGED TO EJECT ACROSS CENTRAL PLAINS AS PACIFIC SHORTWAVE DIGS INTO NORTHERN ROCKIES...WHILE SOUTHERN PLAINS JET STREAK SPREADS EASTWARD...ALLOWING FOR STRONG UPPER LEVEL DIFFLUENCE TO SPREAD ACROSS EASTERN KS/WESTERN MO DURING THE AFTERNOON HOURS. SOME CONCERNS REMAIN REGARDING STRENGTH OF CAPPING INVERSION LIKELY TO REMAIN ACROSS AREA. IF CONVECTION IS ABLE TO OVERCOME CAPPING INVERSION...STRONG SHEAR PARAMETERS COUPLED WITH MODERATE TO STRONG INSTABILITY WILL RESULT IN A VERY FAVORABLE ENVIRONMENT FOR SUPERCELLS...INCLUDING THE POTENTIAL FOR TORNADOES. ADDITIONALLY...AFOREMENTIONED MOISTURE COMBINED WITH MOIST ANTECEDENT CONDITIONS WILL RESULT IN THE POTENTIAL FOR ADDITIONAL FLOODING...THUS GOING FFA LOOKS IN GOOD SHAPE. SHOULD SEE A BREAK IN PRECIPITATION THURSDAY BEFORE STRONG COLD FRONT ENTERS THE REGION LATE FRIDAY. EXPECT ANOTHER ROUND OF THUNDERSTORMS...SOME LIKELY SEVERE...AS THIS FRONT PUSHES THROUGH THE FORECAST AREA. SEAMAN && .PREV DISCUSSION... 240 PM CDT TUE... CONVECTIVE AND HEAVY RAINFALL THREATS ARE THE MAIN CONCERNS THE NEXT COUPLE OF DAYS. UNUSUALLY STRONG MID TO UPPER FLOW WILL PROVIDE FOR A GOOD THREAT OF SEVERE MCS DEVELOPMENT THE NEXT COUPLE OF NIGHTS. MORNING CONVECTION HAS SHIFTED SE AND HAS PRODUCED AN OUTFLOW BOUNDARY FROM SW OF TOPEKA TO EXTREME SW MO. THE OUTFLOW BOUNDARY HAS SHOWED SIGNS OF DRIFTING BACK EAST AS PER THE LATEST STLT IMAGERY. CAP BUILDING INTO THE CENTRAL PLAINS SHOULD INHIBIT DEVELOPMENT ALONG THE OUTFLOW BOUNDARY UNTIL THE EARLY EVENING HOURS. A VERY UNSTABLE AIR MASS WILL PREVAIL IN THE VICINITY OF THIS BOUNDARY WITH CAPE VALUES EXCEEDING 3000 J/KG. ALTHOUGH MID LEVEL WINDS ARE CURRENTLY RATHER WEAK...A FEW SUPERCELLS MAY DEVELOP ALONG THE BOUNDARY GIVEN STRONG CAPE AND LOW LEVEL SHEAR. CONVECTION WILL LIKELY SPREAD EAST INTO WESTERN MO AS A 40KT LLJ INCREASES ACROSS THE CWA. THE NORTHEAST PUSH OF THE OUTFLOW BOUNDARY WILL PROBABLY BE INHIBITED BY THE CONVECTIVE DEVELOPMENT. REGARDLESS...STRONG ISENTROPIC LIFT ON THE 310-315K SURFACES WILL ALLOW FOR DEVELOPMENT TO THE EAST ACROSS THE CWA. SHORTWAVE EJECTING FROM THE SRN ROCKIES ALONG WITH A COUPLE H3-H2 JET TO PROVIDE IMPRESSIVE DIVERGENCE FIELDS AFTER MIDNIGHT. H2 JET RATHER VIGOROUS WITH 100 KTS IN ABQ AT 12Z. WITH IMPRESSIVE AMOUNTS OF MOISTURE AVAILABLE...FLASH FLOODING IS POSSIBLE MAINLY AFTER MIDNIGHT. THE MCS WILL LIKELY ALSO PRODUCE LARGE HAIL AND DAMAGING WINDS. THE MCS MAY LINGER IN THE SRN AND ERN ZONES WEDNESDAY MORNING WITH THE CONVECTIVE COMPLEX LIKELY PRODUCING ANOTHER OUTFLOW BOUNDARY WHICH SHOULD BE LOCATED FROM ERN KS TO SW MO WEDNESDAY AFTERNOON. WITH CONVECTION DRIVING THE LOW LEVEL MASS FIELDS...WILL HAVE TO TAKE THE MODELS WITH A GRAIN OF SALT AS FAR AS SPECIFIC LOCATION OF SFC FEATURES. HOWEVER...DO BELIEVE THAT THE MODELS ARE CURRENT IN PUSHING A DRYLINE INTO CENTRAL/ERN KS DURING THE AFTERNOON HOURS. THE AIR MASS AHEAD OF THE DRY LINE WILL BE EXTREMELY UNSTABLE WITH CAPES POSSIBLY EXCEEDING 5000 J/KG. EAST OF THE DRY LINE AND ESPECIALLY ALONG THE INTERSECTION OF THE OUTFLOW BOUNDARY...MODELS SUGGEST IMPRESSIVE SFC-2KM HELICITIES WITH SFC-6KM SHEAR FROM 30-35KTS. COULD SEE SUPERCELL DEVELOPMENT IN CENTRAL/ERN KS WITH THE SUPERCELLS POSSIBLY REACHING THE KS/MO STATE LINE BEFORE EVOLVING INTO A SEVERE MCS WEDNESDAY NIGHT. HEAVY RAINFALL ALSO A THREAT. AS A RESULT...HAVE ISSUED A FFA FOR TONIGHT THROUGH WEDNESDAY NIGHT. TEMPERATURES TRICKY WITH CONVECTIVE DEVELOPMENT...BUT WILL TRIM GUIDANCE DUE TO PRECIPITATION AND MOIST GROUND. DB A RESPITE FROM THE ACTIVE WEATHER PATTERN WILL ARRIVE ON THURSDAY...AS SHORTWAVE ENERGY SHIFTS TO THE NORTH AND EAST. TEMPERATURES WILL ALSO BEGIN TO HEAT UP AS THE THERMAL RIDGE AHEAD OF THE NEXT TROUGH ADVANCES EAST...AND ETA/GFS 850 MB TEMPS ARE PROGGED TO RISE INTO THE 20C-25C RANGE. HOWEVER...WILL GO A CATEGORY OR TWO BELOW GUIDANCE...TAKING INTO CONSIDERATION POTENTIAL CONVECTIVE DEBRIS/OUTFLOW FROM THE WEDNESDAY NIGHT ACTIVITY...AND THE MOIST GROUND CONDITIONS. THE ETA AND GFS ARE IN RESPECTABLE AGREEMENT REGARDING THE FRONTAL PASSAGE ON FRIDAY NIGHT INTO SATURDAY...AND HAVE INCREASED POPS TO 50 PERCENT. IN THE WAKE OF THE FRONT...COOLER TEMPS (IN THE UPPER 70S/LOW 80S) SHOULD PREVAIL INTO THE BEGINNING OF NEXT WEEK. SCHMIT && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH THROUGH EARLY THURSDAY MORNING FOR ALL ZONES. MO...FLASH FLOOD WATCH THROUGH EARLY THURSDAY MORNING FOR ALL ZONES.
Hazardous weather outlook, Aug 25, 12:52 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1252 PM CDT WED AUG 25 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261100- ...SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WIND...FLASH FLOODING AND TORNADOES POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS MUCH OF CENTRAL AND NORTHERN MISSOURI THIS AFTERNOON AND EARLY EVENING...MAINLY ALONG AND EAST OF A LINE FROM BETHANY TO RICHMOND TO CLINTON. INSTABILITY AND SHEAR PARAMETERS CONTINUE TO BE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS...WITH AN ATTENDANT THREAT FOR DAMAGING WINDS...LARGE HAIL...AND TORNADOES. HEAVY RAINFALL LEADING TO FLASH FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TO RETURN TO THE AREA FRIDAY AND SATURDAY...AS AN UPPER LEVEL STORM SYSTEM MOVES OUT OF THE ROCKIES. SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE AREA THIS AFTERNOON AND EVENING...THEN AGAIN FRIDAY AND SATURDAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. NRR
In the hours before
Local storm report, Aug 25, 12:00 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CDT WED AUG 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1104 AM TSTM WND DMG WATSON 40.48N 95.62W
08/25/2004 ATCHISON MO LAW ENFORCEMENT
TREES DOWN
1123 AM TSTM WND DMG 2 E WATSON 40.48N 95.58W
08/25/2004 ATCHISON MO LAW ENFORCEMENT
TRACTOR TRAILER BLOWN OVER AT MILE MARKER 116 ON
INTERSTATE 29 AND STATE HIGHWAY B
&&
MJMLocal storm report, Aug 25, 12:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT WED AUG 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1123 AM TSTM WND DMG 2 E WATSON 40.48N 95.58W
08/25/2004 ATCHISON MO LAW ENFORCEMENT
TRACTOR TRAILER BLOWN OVER AT MILE MARKER 116 ON
INTERSTATE 29
&&
MJMLocal storm report, Aug 25, 12:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1218 PM CDT WED AUG 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL BARNARD 40.18N 94.82W
08/25/2004 0.88 INCH NODAWAY MO PUBLIC
&&
MJMSpecial weather statement, Aug 25, 12:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1239 PM CDT WED AUG 25 2004 MOZ005>008-014>017-022>025-030>033-038>040-044>046-054-260000- ADAIR MO-CALDWELL MO-CARROLL MO-CHARITON MO-COOPER MO-DAVIESS MO- GRUNDY MO-HARRISON MO-HENRY MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO- LINN MO-LIVINGSTON MO-MACON MO-MERCER MO-PETTIS MO-PUTNAM MO- RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO- 1239 PM CDT WED AUG 25 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 782...IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING. THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...CALDWELL...CARROLL...CHARITON...COOPER...DAVIESS...GRUNDY... HARRISON...HENRY...HOWARD...JOHNSON...LAFAYETTE...LINN... LIVINGSTON...MACON...MERCER...PETTIS...PUTNAM...RANDOLPH...RAY... SALINE...SCHUYLER AND SULLIVAN. SOME CITIES IN THIS TORNADO WATCH INCLUDE BETHANY...BOONVILLE... CHILLICOTHE...CLINTON...KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA... TRENTON AND WARRENSBURG. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL... AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SCHMIT
Special weather statement, Aug 25, 12:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CDT WED AUG 25 2004 KSZ025-102-MOZ001>006-011>015-020-021-251855- ANDREW MO-ATCHISON MO-ATCHISON KS-BUCHANAN MO-CLINTON MO-DAVIESS MO- DE KALB MO-DONIPHAN KS-GENTRY MO-GRUNDY MO-HARRISON MO-HOLT MO- MERCER MO-NODAWAY MO-WORTH MO- 1256 PM CDT WED AUG 25 2004 SEVERE THUNDERSTORM WATCH NUMBER 781 HAS BEEN CANCELLED AS OF 1256 PM CDT WEDNESDAY AFTERNOON. COUNTIES NO LONGER UNDER THIS SEVERE THUNDERSTORM WATCH INCLUDE... IN MISSOURI: ANDREW...ATCHISON...BUCHANAN...CLINTON...DAVIESS...DE KALB... GENTRY...GRUNDY...HARRISON...HOLT...MERCER...NODAWAY AND WORTH. IN KANSAS: ATCHISON AND DONIPHAN. THE FOLLOWING COUNTIES REMAIN UNDER TORNADO WATCH 782 UNTIL 7 PM CDT WEDNESDAY EVENING... IN MISSOURI: DAVIESS...GRUNDY...HARRISON...AND MERCER.
Local storm report, Aug 25, 1:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 PM CDT WED AUG 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL GENTRY 40.33N 94.42W
08/25/2004 0.75 INCH GENTRY MO PUBLIC
1235 PM HAIL DENVER 40.40N 94.32W
08/25/2004 0.75 INCH WORTH MO PUBLIC
&&
MJMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 1:30 AM CDT | Flash Flood Warning | EAX | Gentry, Harrison | 6 hr |
| Aug 25, 11:01 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 59 min |
| Aug 25, 11:39 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 66 min |
| Aug 25, 12:17 PM CDT | Severe Thunderstorm Warning | EAX | Gentry | 58 min |
| Aug 25, 12:34 PM CDT | Flash Flood Warning | EAX | Nodaway | 8 hr |
| Aug 25, 12:41 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Worth | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.